MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE
Catalog Number 0113116
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, during a procedure when using sorbafix enhanced fixation the device did not shoot properly and the mesh could not be fixed.The subject device is being returned for evaluation but has not yet been received.Based on the information provided and not having the physical sample to evaluate no conclusions can be made.If/when the sample is returned and evaluated a supplemental mdr will be submitted to document the evaluation results.Review of manufacturing records confirms product was manufactured to specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during ipom procedure when using sorbafix enhanced fixation the device did not shoot properly and the mesh could not be fixed.The fastener detached and fell out after 2¿3 fixations, with loose or protruding fasteners noted but no defects identified.There was no damage to the device tip.Another device was used to complete the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, during a procedure when using sorbafix enhanced fixation the device did not shoot properly and the mesh could not be fixed.The subject device is being returned for evaluation but has not yet been received.Based on the information provided and not having the physical sample to evaluate no conclusions can be made.If/when the sample is returned and evaluated a supplemental mdr will be submitted to document the evaluation results.Review of manufacturing records confirms product was manufactured to specification.Addendum: this is an addendum to the initial mdr submitted to document the implant date and sample evaluation results.The evaluation of the returned sample could not reproduce the reported event of failed to fixate.The device functioned as intended during functional and simulated use testing, successfully fixating the remaining seven fasteners into mesh.No manufacturing anomalies were found.Updated fields: b4, d9, d.6a (date of implant), g3, g6, h2, h3, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during ipom procedure when using sorbafix enhanced fixation the device did not shoot properly and the mesh could not be fixed.The fastener detached and fell out after 2-3 fixations, with loose or protruding fasteners noted but no defects identified.There was no damage to the device tip.Another device was used to complete the procedure.There was no patient injury.

Brand Name
SORBAFIX ENHANCED
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24270563
Report Number1213643-2026-00092
Device Sequence Number21319186
Product Code GDW
UDI-Device Identifier00801741016707
UDI-Public(01)00801741016707(11)240809(17)260728(10)HUJV0495
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111153
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Catalogue Number0113116
Device Lot NumberHUJV0495
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown